# SDR USAA2014061700006

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 3,996 hours, 1,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGA PHONE HAS BROKEN & MISSING VOLUME KNOB. FOUND VOLUME KNOB & REPLACED KNOB.  OPERATIONS CHECKED NORMAL IAW AMM.
